Ask an expert
Question

28 Jan 2004

pill problem
I have been on Diane for acne however after getting married a year ago I was told t go on a stronger pill so i tried Fermodene to which had distrasous efforts.I had terrible mood swings.I then changed to Marevelon and for the past 6 o seven months that I have been using it I noticed weight gain.
can u recommend a pill that will not cause weight gain and not have me to have mood swings.

Also I hae severe pain while having intercourse .I am not sure if I contract my muscles and am too tense thus not relaxing or could it be a serious condition.I either suffer with the pain till its over or I donot let him enter me.Please help.
Answer 418 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If the Diane agreed with you, I would suggest that you go back onto it. It is perfectly safe as a contraceptive.
The pain does sound like you are too tense or possibly that you do not have enough lubrication. In both cases it would be useful to spend a lot of time on foreplay. You could also try using some KY jelly.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9470 votes
No
68% - 20270 votes
Vote